Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The ε-Entropy of Certain Measures on [ 0, 1 ]

T. S. Pitcher
The Annals of Mathematical Statistics
Vol. 39, No. 4 (Aug., 1968), pp. 1310-1315
Stable URL: http://www.jstor.org/stable/2239699
Page Count: 6
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The ε-Entropy of Certain Measures on [ 0, 1 ]
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1310
    1310
  • Thumbnail: Page 
1311
    1311
  • Thumbnail: Page 
1312
    1312
  • Thumbnail: Page 
1313
    1313
  • Thumbnail: Page 
1314
    1314
  • Thumbnail: Page 
1315
    1315